# SDR AALA201804239026

- Difficulty date: April 20, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N120EE
- Make and model: Airbus A321-231
- Aircraft serial: 6227
- Aircraft time: 12,464 hours, 3,739 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Out Of Alignment
- Location: L4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 DOOR PANEL IS NOT ALIGNED WHEN DOOR IS CLOSED. SECURED THE DOOR TRIM PANEL PER AMM 52-13-18-400-001-A.
